# SDR DALA12006453266

- Difficulty date: September 3, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 41,180 hours, 18,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY EPSU BATTERY FAILED TEST.  MAINTENANCE REPLACED BATTERY PACK AND FUNCTION TESTED NORMAL.
